Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Got periods after taking Primolut, stopped and started again. Normal?

Hi docs,im 20 and i had missed my periods for 3 i consulted a gynaecologist and she prescribed me the medicine PRIMOLUT ....i got my periods 15 days after having the medicines but now after 15 days since i stopped bleedind last iv again got my confused....please it normal???
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
I have gone through the query and understood your concern. It is not normal to have such a type of bleeding. It definitely suggests hormone imbalance. The periods which you had after hormone intake are due to withdrawal. The menstruation which you observed soon after can either be a natural cycle once the transient hormone imbalance has settled down, or a persisting hormone disturbance. If you can chart your menstrual calendar for the next 2-3 months and see, you can know the difference. If the disturbance is persisting, you have to go for further investigation to plan management. Please maintain a healthy weight, regular exercise and a healthy diet. Take care.
Answered: Tue, 12 Apr 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor